Authors: Janković, Slobodanka 
Ostrogorski, Tatjana 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Differences of decreasing slowly varying functions
Journal: Matematički Vesnik
Volume: 52
Issue: 3-4
First page: 113
Last page: 118
Issue Date: 1-Dec-2000
ISSN: 0025-5165
The class of slowly varying functions is not closed under subtraction. In previous papers we found some subclasses of nondecreasing slowly varying functions, characterized by the good decomposition property, which (under additional conditions) are closed under subtraction. The main result of this paper is that the assumption that functions are nondecreasing is essential because only nondecreasing functions can have the good decomposition property.
Publisher: Društvo matematičara Srbije

Show full item record

Page view(s)

checked on May 10, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.